# SDR A6WA201542911

- Difficulty date: July 8, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 29,476 hours, 29,211 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac  Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3745 STRONG SMELL OF FUEL IN FLIGHT DECK WHILE EN-ROUTE.  INSPECTED AFT EQUIPMENT BAY & APU COMPARTMENT FOR FUEL LEAKS.  NO LEAKS FOUND.  R & R LT COALECSOR SOCK IAW AWAC SUPP 14-192.  ACCOMPLISHED SUP 09-037A, NO SMELL OR ODOR NOTED & WIPED DOWN FLIGHT DECK AREA.
